One-phase Stefan problems for sublinear heat equations: Asymptotic behavior of solutions

Toyohiko Aiki, Hitoshi Imai, Naoyuki Ishimura, Yoshio Yamada

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    We are interested in the asymptotic behavior of solutions to one-phase Stefan problems for sublinear heat equations with Dirichlet boundary condition. Employing some properties of solutions to the fixed boundary problem, we establish the asymptotic behavior of solutions to the free boundary one, which shows the difference feature from the superlinear case.

    Original languageEnglish
    Pages (from-to)1-15
    Number of pages15
    JournalCommunications in Applied Analysis
    Volume8
    Issue number1
    Publication statusPublished - 2004 Jan

      Fingerprint

    ASJC Scopus subject areas

    • Numerical Analysis

    Cite this